# SDR ZW0A0105306

- Difficulty date: July 16, 2001
- Submitted: July 18, 2001
- Operation: Air carrier
- Aircraft: N923TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49379
- Aircraft time: 37,557 hours, 21,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION IN FLOOR SUPPORT FASTENER HOLES, STA 160 TO 200, RBL 45.  REPLACED FLOOR SUPPORT WITH P/N S2929169 EXTRUSION.
